Lisinopril and Liver Failure
For those taking lisinopril, there are several potential problems that may occur; liver failure is one of them. In clinical studies, ACE inhibitors, including lisinopril, have rarely been known to cause this problem. Make sure to contact your healthcare provider immediately if you notice:
- Itchy or yellowing skin
- Abdominal pain (stomach pain)
- Flu-like symptoms.
Elevated liver enzymes (found using a routine blood test) can also be a sign of liver problems due to lisinopril.
If you have liver disease or liver failure, your healthcare provider may also start you on a lower dose of lisinopril and monitor you more closely.
(Click Lisinopril Warnings and Precautions for more information on liver failure due to lisinopril. This article discusses other important warnings and precautions to be aware of before using lisinopril and explains what to tell your healthcare provider before starting treatment with the drug.)